# SDR SWAA2021072729228

- Difficulty date: January 25, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 27,506 hours, 11,825 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE 'T' STRAP CORRODED STA 767+5' LBL 22 TO RBL 22 WL 156 / BLENDED CORROSION OF NAFT CARGO FOOR STRUCTURE 'T' STRAP IAW B737 SRM 51-10-02-0G-0. VERIFIED MATERIAL LOSS TO BE 100%. FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-00-53-1A-2. REPLACED PART ON SHELF IAW AIPC 53-42-11-26 ' 'P/N 146A9401-4
